MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUN REV PST F AUGTRL 4XSZ3-4; FEMORAL TRIALS

DEPUY IRELAND 9616671 ATTUN REV PST F AUGTRL 4XSZ3-4; FEMORAL TRIALS
Catalog Number 254903001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
At the point of trialing the implants the surgeon noticed that some of the trial augments have lost some of their magnetism.These augments are still functional.The problem appears to be with the size 3/4 4mm and 8mm posterior trial augments.
 
Additional Manufacturer Narrative
(b)(4).No device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUN REV PST F AUGTRL 4XSZ3-4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8457764
Report Number1818910-2019-88681
Device Sequence Number429134
Product Code LXH
UDI-Device Identifier10603295439196
UDI-Public10603295439196
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254903001
Device Lot NumberNW199437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1